# SDR C1HA200388006

- Difficulty date: May 23, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N688CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22344
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADMISC062
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT IS INOP
